Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Vytorin 10-20 Oral.

Overall User Ratings

106 Total User Reviews

User Reviews

«Previous 11-15 of 48 Next»
Condition: High Cholesterol
1/29/2010 7:51:16 PM

Reviewer: Skeezix, 65-74 on Treatment for 2 to less than 5 years

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I've been on vytorin about 4 yrs. Nothing lowered it befoe vytorin. I heard a news story that the zetia in it could cause memory loss. Has anyone else heard that news report. I can't remember what news station we had on at the time. My numbers are great but my memory not so good

Condition: High Cholesterol
12/23/2009 9:05:47 PM

Reviewer: dewey, 65-74 Male on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking vytorin for about two years and dropped my cholesteral from 309 to 172 in the first three months. I then cut back to half a pill and now I am at 177. The only bad effects I have had was when I ran out of vytorin for three weeks and my blood pressure went sky high. After two weeks of taking vytorin again my blood pressure was normal again.

Condition: High Cholesterol
11/18/2009 7:34:13 PM

Reviewer: cabjmb36, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have been on vytorin for just two months - all of which I have experience extreme fatigue, headaches, flu like symptoms, restlessness, depression, and very dry skin. Just recently I developed a severe kidney infection. I stopped taking the drug last week and feel so much better. I thought it was just me. Glad I found this forum.

Condition: High Cholesterol
11/7/2009 4:12:51 AM

Reviewer: worried, 75 or over Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I have only been on Vytorin for three days, I have developed a few welts and a small rash around the back and side of my neck. At this time I am not sure if the drug has caused it or not. I am going to stop the drug for a few days and see what happens. If my condition clears up I will resume taking the drug. If the welts and rash re-appear I will stop taking Vytorin. I previously took Lipitor and ... Show Full Comment

Condition: High Cholesterol
8/29/2009 6:56:19 PM

Reviewer: 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

«Previous 11-15 of 48 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.